# SDR AALA20100115TUL01

- Difficulty date: January 15, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 31,329 hours, 14,560 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: FDK4673501
- Condition: Cracked
- Location: Spoiler
- Part time: 31,328 hours, 14,560 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GROUND SPOILER FITTING CRACKED.  SPOILER FITTING REPLACED.
